# SDR IPXA2016063005259

- Difficulty date: June 15, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,384 hours, 11,729 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT NR 3 SLAT HAD CHAFE DAMAGE ALONG LOWER T/E XOS 484.  DAMAGE REPAIRED IAW VTSAA EA 011-5710-01-A6327 REV. IR AND EO MD11-5750-61146-A.  (MINOR)
